MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Embolism (1829)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one resolute integrity rx coronary drug eluting stent to treat a mildly tortuous and calcified lesion, with 90% stenosis, located in the proximal left anterior descending artery.There were no abnormalities in relation to the anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the device failed to cross the target lesion.An attempt was made to remove the device and the stent dislodged in the right radial side of the wrist.A snare was used to successfully retrieve the stent and the procedure was completed using a resolute coronary drug eluting stent 225mm x 12mm.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7479116
Report Number9612164-2018-00960
Device Sequence Number238951
Product Code NIQ
UDI-Device Identifier00643169037434
UDI-Public00643169037434
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2019
Device Catalogue NumberRSINT22522UX
Device Lot Number0008463758
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight63